MathSciNet Relay Station
MathSciNet bibliographic data
MR45165 (13,539b) 10.0X
Koksma, J. F. On a certain integral in the theory of uniform distribution. Nederl. Akad. Wetensch., Proc. Ser. A. 54 = Indagationes Math. 13, (1951). 285–287.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement